# SDR SWAA2021052465345

- Difficulty date: April 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE AT DOOR CUTOUT AREA;SHOWS INNER CHORD WITH SIGNS OF CRACK AT B.S.302.9 LBL 64.0 WL 207.54.(MKD 26-031) /
